RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 54, Number 1, Pages 78–88 (Mi tmf4365)  

This article is cited in 2 scientific papers (total in 2 papers)

On random fields corresponding to the BBGKY, Vlasov, and Boltzmann hierarchies

V. P. Maslov, A. M. Chebotarev


Abstract: A‘correspondence is established between the creation and annihilation operators introduced by Maslov and Tariverdiev [10] for the densities of the Bogolyubov and Boltzmann hierarchies and the transformations of the measures of the random fields associated with the hierarchies. Bogolyubov’s equation in variational derivatives for the moment functional of the hierarchies [1] is replaced by an equation for the characteristic functional, which is an infinite-dimensional Fourier transform of a measure. The measures of the random fields of the hierarchies satisfy infinitedimensional analogs of the known equations. These equations are written down by means of creation and annihilation operators acting on functionals and measures.

Full text: PDF file (980 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 54:1, 48–55

Bibliographic databases:

Received: 12.10.1982

Citation: V. P. Maslov, A. M. Chebotarev, “On random fields corresponding to the BBGKY, Vlasov, and Boltzmann hierarchies”, TMF, 54:1 (1983), 78–88; Theoret. and Math. Phys., 54:1 (1983), 48–55

Citation in format AMSBIB
\Bibitem{MasChe83}
\by V.~P.~Maslov, A.~M.~Chebotarev
\paper On random fields corresponding to the~BBGKY, Vlasov, and Boltzmann hierarchies
\jour TMF
\yr 1983
\vol 54
\issue 1
\pages 78--88
\mathnet{http://mi.mathnet.ru/tmf4365}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=704010}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 54
\issue 1
\pages 48--55
\crossref{https://doi.org/10.1007/BF01017123}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RF77900006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4365
  • http://mi.mathnet.ru/eng/tmf/v54/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Asymptotics of the solutions to the $N$-particle Kolmogorov-Feller equations and the asymptotics of the solution to the Boltzmann equation in the region of large”, Math. Notes, 58:5 (1995), 1166–1177  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. G. Kondrat'ev, A. M. Chebotarev, “Bernstein theorems and transformations of correlation measures in statistical physics”, Math. Notes, 79:5 (2006), 649–663  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:308
    Full text:75
    References:36
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019